I've had multiple instances of severe fatigue 30-90 minutes after moderate exercise that lasts for 2 or more days. I'm fine while exercising -- I even feel good -- but just "crash" later. The exercise is walking, and this has happened both with 45-minute walks and 10-minute walks.
My doctor ordered a cardiac stress test, but that showed I was above average for my age. She also tested for Lyme disease and did a full blood test. Nothing came up unusual.
Since it's exercise-related, she suggested I might be hypoglycemic. Tired of the merry-go-round, I bought a glucose meter and started testing. My BG was rather normal before and after exercise (around 100-120) and dropped only to about 90-100 after exercise, and often normalized by the time I felt symptoms. She ran an HbA1c and the results were 5.9, which isn't either low or high. She's going to have me meet with the diabetes educator and see if we can figure it out. Her hunch is that I'm having highs and lows and just not catching it on the glucose meter.
Could it be anything else? I know diabetes causes fatigue, but I thought it was a generalized fatigue (which I also have, though much milder). I've cut my carbs to low levels, but I'm still eating a slice of whole-wheat bread every day, plus other complex carbs occasionally.
I had Hepatitis C 5 years ago and successfully underwent 8 months of Interferon/Ribavirin treatment. The doctor hasn't checked viral load because my ALT and AST are normal and it's her thought (and the hepatologist's) that those numbers would be high if the disease had returned. My liver biopsy before treatment showed moderate/severe fibrosis (3 on a scale of 4), but I've been told that that should be reversing itself.
Anyone have any recommendations what I should ask my doctor about next?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?